MathSciNet Relay Station
MathSciNet bibliographic data
MR2777517 93E20 (49L20 60H30 60J60 90B05 93B40)
Feng, Haolin; Muthuraman, Kumar A computational method for stochastic impulse control problems. Math. Oper. Res. 35 (2010), no. 4, 830–850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement